MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 12MM; PROSTHESIS KNEE PATELLOFEMOROTIBIAL SEMI-CONSTRAINED CEMENTED POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 12MM; PROSTHESIS KNEE PATELLOFEMOROTIBIAL SEMI-CONSTRAINED CEMENTED POLY/METAL/POLY
Catalog Number 74027244
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to debility and anterior knee pain.Insert was explanted.Patella was implanted.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.A review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.Our clinical/medical team concluded: based on the information provided the root cause of the poor range of motion, multiple fall history and the left knee arthrofibrosis could not definitively be determined.However, the reported non-compliance, chronic opioid usage, morbid obesity, and fall history cannot be ruled out as contributory factors to the reported issues.The future impact to the patient cannot be determined.No further clinical/medical assessment is warranted at this time.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 3-4 LT 12MM
Common Device Name
PROSTHESIS KNEE PATELLOFEMOROTIBIAL SEMI-CONSTRAINED CEMENTED POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8196446
Report Number1020279-2018-02893
Device Sequence Number2165988
Product Code JWH
UDI-Device Identifier00885556177761
UDI-Public00885556177761
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2024
Device Catalogue Number74027244
Device Lot Number14AM23389
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date12/26/2018
Supplement Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR